I think of switching aps because of my erectile dysfunction. I may find a med that will not cause sexual problems.
I think they are all risperidone, which ap will you try?
Give it time. It sounds like the pdoc is tweaking your meds. Time will tell if it works or not.
I wanna try abilify.
Thank you for the replies, everyone. I’ll try to wait for the Risperdal to kick in.
You’re not helping my delusional state by telling me I have more things wrong with me.
I have the same issue because I worked with the occult when I was younger. I guarantee you the voices are not actual beings. Just parts of your subconscious. Just keep taking your meds man.
Thank you for the reply. That makes sense, it’s just hard to battle what feels true versus what’s rational.
I understand. I’m still being diagnosed because of all the mixups in identifying my symptoms. Sometimes you just have to ride things through til the end.
This topic was automatically closed 7 days after the last reply. New replies are no longer allowed.